Linear groups of small degree over a field of order $2$
Algebra i logika, Tome 25 (1986) no. 5, pp. 544-565
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1986_25_5_a3,
author = {A. S. Kondrat'ev},
title = {Linear groups of small degree over a field of order $2$},
journal = {Algebra i logika},
pages = {544--565},
year = {1986},
volume = {25},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1986_25_5_a3/}
}
A. S. Kondrat'ev. Linear groups of small degree over a field of order $2$. Algebra i logika, Tome 25 (1986) no. 5, pp. 544-565. http://geodesic.mathdoc.fr/item/AL_1986_25_5_a3/